Terminal Hematuria Associated with Oral Isotretinoin Treatment in a Patient with Acne Vulgaris
Version of Record online: 8 NOV 2011
© 2012 Wiley Periodicals, Inc.
Volume 29, Issue 5, pages 668–669, September/October 2012
How to Cite
Sarifakioglu, E., Yilmaz, A. E. and Erpolat, S. (2012), Terminal Hematuria Associated with Oral Isotretinoin Treatment in a Patient with Acne Vulgaris. Pediatric Dermatology, 29: 668–669. doi: 10.1111/j.1525-1470.2011.01552.x
- Issue online: 13 SEP 2012
- Version of Record online: 8 NOV 2011
Abstract: Hematuria is defined as the abnormal presence of red blood cells in the urine and is commonly divided into gross and microscopic hematuria. Terminal hematuria occurs at the end of the urine stream and may have a prostatic, bladder, or trigonal cause. Here, we present a 16-year-old boy who developed terminal hematuria after 1 month of treatment with isotretinoin for acne vulgaris. This side effect of isotretinoin is not reported in the literature. This is the first case report.